Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ L\sp p$ bounds for spectral multipliers on nilpotent groups


Author: Michael Christ
Journal: Trans. Amer. Math. Soc. 328 (1991), 73-81
MSC: Primary 42B15; Secondary 22E30, 35P99, 43A22
MathSciNet review: 1104196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion is given for the $ {L^p}$ boundedness of a class of spectral multiplier operators associated to left-invariant, homogeneous subelliptic second-order differential operators on nilpotent Lie groups, generalizing a theorem of Hörmander for radial Fourier multipliers on Euclidean space. The order of differentiability required is half the homogeneous dimension of the group, improving previous results in the same direction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B15, 22E30, 35P99, 43A22

Retrieve articles in all journals with MSC: 42B15, 22E30, 35P99, 43A22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1104196-7
PII: S 0002-9947(1991)1104196-7
Keywords: Spectral multiplier, nilpotent Lie group, subellipticity, heat kernel
Article copyright: © Copyright 1991 American Mathematical Society